Discussion forum for those particularly interested in IVF and embryo transfer including frozen embryo transfer.
- Posts: 52
- Joined: Fri Mar 13, 2009 8:01 pm
I just started the BCP today for my upcoming IVF cycle and I have been throwing up all morning (this usually happens to me with BCP)...I tried to take the pill at night b/c I figured it would be less hard on my body but i guess it didn't work...I am worried about the injections if I can't even take the BCP without getting sick! Did this happen to anyone else? Should I switch the time I take it, maybe with food?
If this did happen, did the same thing happen with the injections?
- Posts: 47
- Joined: Mon Feb 16, 2009 9:22 pm
- Location: Ohio
I have never taken BCPs so i can't answer on that, but the injections and other meds casused no side effects at all for me. As a matter of fact they really didn't hurt even. I have a very low pain level too, but I just used plenty of ice and I was ok. I do suggest taking them at night if you are able to right before you go to bed. One time I took them earlier and I had a very large bruise as a result. I think by going to bed after, everything slows down so I was lucky and really didn't bruise or get a lump that some ladies get.